# SDR SWIA2019121846984

- Difficulty date: November 19, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Condition: Cracked
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DUCT HAS NUMEROUS CRACK. (C-CHECK) RO 12/14/2019  REPAIRED  9 EA CRACKS IN APU UPPER AND LOWER INTAKE DUCTS IAW MEGGITT CMM.
